Emergency BU Alert Boston University's Charles River Campus is cancelling evening classes on Monday, February 8, 2016. All academic and administrative activities (e.g. classes, seminars and meetings) that are scheduled to take place before 5:00 PM will meet as scheduled. Academic and administrative operations that are normally scheduled to occur after 5:00 PM will be cancelled. For detailed information on the Boston University Medical Campus, please go to: http://www.bu.edu/ehs/comm Please note: Employees in essential services must report as scheduled. Essential services include, but are not limited to, University Police, Facilities Management and Planning, University Dining Services, University Mail Services, Student Health Services, Environmental Health & Safety and Network Services. For the latest information please go to: http://www.bu.edu/today

Symptoms of Peristent Sexual Arousal Syndrome

I was constantly feeling overwelming sensations of sexual arousal, which were purely physical and not accompanied by romantic or sexual fantasies; basically the need to have repeated orgasms which was never relieved by normal orgasmic experience. I could have one after the other and within minutes feel like I never had one in the first place. There didn’t seem to be any sufficient number of orgasms I could have to make the sensation go away. I was completely insatiable and it was DREADFUL!!! I’m on disabilty for chronic lyme disease and am not currently working, so I would spend day after day masturbating and showering and masturbating and showering. I was so uncomfortable I thought about jumping off the roof just to make it go away. I sobbed on an almost daily basis. I went on birth control pills which really helped the PSAS but gave me a cluster migraine that lasted 2 and a half months so I had to go off of them. A few weeks later the symptoms returned so I started using Synaral nasal spray which helped somewhat (but not enough) and really screwed up my orgasms. I stopped taking trazodone 2 days ago (which I had been taking for years for sleep), and the problem seems to be getting better, so maybe the trazodone was the main cause. I’m not entirely symptom free yet.

Primary teaching affiliate
of BU School of Medicine